skip to content
Almost commuting elements in compact Lie groups Preview this item
ClosePreview this item
Checking...

Almost commuting elements in compact Lie groups

Author: Armand Borel; Robert Friedman; John Morgan
Publisher: Providence, R.I. : American Mathematical Society, ©2002.
Series: Memoirs of the American Mathematical Society, no. 747.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

We describe the components of the moduli space of conjugacy classes of commuting pairs and triples of elements in a compact Lie group. This description is in te' of the extended Dynkin diagram of the  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Armand Borel; Robert Friedman; John Morgan
ISBN: 0821827928 9780821827925
OCLC Number: 49002034
Notes: "Volume 157, number 747 (third of 5 numbers)."
Description: x, 136 pages ; 26 cm.
Contents: Introduction Almost commuting $N$-tuples Some characterizations of groups of type $A$ $c$-pairs Commuting triples Some results on diagram automorphisms and associated root systems The fixed subgroup of an automorphism $C$-triples The tori $\overline{S}(k)$ and $\overline{S}^{w_c}(\overline{\bf g}, k)$ and their Weyl groups The Chern-Simons invariant The case when $\langle C\rangle$ is not cyclic Bibliography Diagrams and tables.
Series Title: Memoirs of the American Mathematical Society, no. 747.
Responsibility: Armand Borel, Robert Friedman, John W. Morgan.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/49002034> # Almost commuting elements in compact Lie groups
    a schema:Book, schema:CreativeWork ;
    library:oclcnum "49002034" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/1019378#Place/providence_r_i> ; # Providence, R.I.
    schema:about <http://experiment.worldcat.org/entity/work/data/1019378#Topic/lie_gruppe> ; # Lie-Gruppe
    schema:about <http://dewey.info/class/510/e21/> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/1019378#Topic/lie_groepen> ; # Lie-groepen
    schema:about <http://id.worldcat.org/fast/871287> ; # Compact groups
    schema:about <http://experiment.worldcat.org/entity/work/data/1019378#Topic/lie_algebra_s> ; # Lie-algebra's
    schema:about <http://id.worldcat.org/fast/1100399> ; # Root systems (Algebra)
    schema:about <http://experiment.worldcat.org/entity/work/data/1019378#Topic/kompakte_gruppe> ; # Kompakte Gruppe
    schema:about <http://id.worldcat.org/fast/998135> ; # Lie groups
    schema:bookFormat bgn:PrintBook ;
    schema:contributor <http://viaf.org/viaf/94709663> ; # Robert Friedman
    schema:contributor <http://viaf.org/viaf/108683308> ; # John Morgan
    schema:copyrightYear "2002" ;
    schema:creator <http://viaf.org/viaf/27127454> ; # Armand Borel
    schema:datePublished "2002" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/1019378> ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
    schema:name "Almost commuting elements in compact Lie groups"@en ;
    schema:productID "49002034" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/49002034#PublicationEvent/providence_r_i_american_mathematical_society_2002> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/1019378#Agent/american_mathematical_society> ; # American Mathematical Society
    schema:url <http://www.gbv.de/dms/goettingen/346809304.pdf> ;
    schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=009827221&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
    schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&doc_number=009827221&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
    schema:workExample <http://worldcat.org/isbn/9780821827925> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/49002034> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/1019378#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
    schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/1019378#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
    schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1100399> # Root systems (Algebra)
    a schema:Intangible ;
    schema:name "Root systems (Algebra)"@en ;
    .

<http://id.worldcat.org/fast/871287> # Compact groups
    a schema:Intangible ;
    schema:name "Compact groups"@en ;
    .

<http://id.worldcat.org/fast/998135> # Lie groups
    a schema:Intangible ;
    schema:name "Lie groups"@en ;
    .

<http://viaf.org/viaf/108683308> # John Morgan
    a schema:Person ;
    schema:birthDate "1946 March 21" ;
    schema:familyName "Morgan" ;
    schema:givenName "John" ;
    schema:name "John Morgan" ;
    .

<http://viaf.org/viaf/27127454> # Armand Borel
    a schema:Person ;
    schema:familyName "Borel" ;
    schema:givenName "Armand" ;
    schema:name "Armand Borel" ;
    .

<http://viaf.org/viaf/94709663> # Robert Friedman
    a schema:Person ;
    schema:birthDate "1955" ;
    schema:familyName "Friedman" ;
    schema:givenName "Robert" ;
    schema:name "Robert Friedman" ;
    .

<http://worldcat.org/isbn/9780821827925>
    a schema:ProductModel ;
    schema:isbn "0821827928" ;
    schema:isbn "9780821827925" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/49002034> ; # Almost commuting elements in compact Lie groups
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society ;" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.